The University of Southampton
University of Southampton Institutional Repository

Constrained optimal discrimination designs for Fourier regression models

Constrained optimal discrimination designs for Fourier regression models
Constrained optimal discrimination designs for Fourier regression models
In this article, the problem of constructing efficient discrimination designs in a Fourier regression model is considered. We propose designs which maximize the power of the F-test,
which discriminates between the two highest order models, subject to the constraints that the tests that discriminate between lower order models have at least some given
relative power. A complete solution is presented in terms of the canonical moments of the optimal designs, and for the special case of equal constraints even more specific formulae
are available
constrained optimal designs, trigonometric regression, d1-optimal designs, chebyshev polynomials, canonical moments
0020-3157
143-157
Biedermann, Stefanie
fe3027d2-13c3-4d9a-bfef-bcc7c6415039
Dette, Holger
8c7b1c2e-3adc-45df-acfc-9e76509a228e
Hoffmann, Philipp
658dca8c-1f1b-4106-9ba1-cbfa3b899417
Biedermann, Stefanie
fe3027d2-13c3-4d9a-bfef-bcc7c6415039
Dette, Holger
8c7b1c2e-3adc-45df-acfc-9e76509a228e
Hoffmann, Philipp
658dca8c-1f1b-4106-9ba1-cbfa3b899417

Biedermann, Stefanie, Dette, Holger and Hoffmann, Philipp (2009) Constrained optimal discrimination designs for Fourier regression models. Annals of the Institute of Statistical Mathematics, 61 (1), 143-157. (doi:10.1007/s10463-007-0133-5).

Record type: Article

Abstract

In this article, the problem of constructing efficient discrimination designs in a Fourier regression model is considered. We propose designs which maximize the power of the F-test,
which discriminates between the two highest order models, subject to the constraints that the tests that discriminate between lower order models have at least some given
relative power. A complete solution is presented in terms of the canonical moments of the optimal designs, and for the special case of equal constraints even more specific formulae
are available

Text
revision_2(short).pdf - Other
Restricted to Repository staff only
Request a copy

More information

Published date: March 2009
Keywords: constrained optimal designs, trigonometric regression, d1-optimal designs, chebyshev polynomials, canonical moments
Organisations: Southampton Statistical Research Inst.

Identifiers

Local EPrints ID: 79815
URI: https://eprints.soton.ac.uk/id/eprint/79815
ISSN: 0020-3157
PURE UUID: e2f3a087-c700-4c6d-bfc9-16dc7deb0b77
ORCID for Stefanie Biedermann: ORCID iD orcid.org/0000-0001-8900-8268

Catalogue record

Date deposited: 22 Mar 2010
Last modified: 22 Oct 2019 00:43

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×